# SDR SWAA2024061386380

- Difficulty date: May 16, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA PANEL 221EF WITH SEVERAL AREAS OF DELAMINATION ON TOP OF PANEL PN: 141A5810-249<[01] RECEIVED AND REPLACED PANEL 221EF AS PER SRM 53-00-50-2R-0. PANEL CLOSING WILL ACCOMPLISHED IN TASK CARD TTG8Q00SJK78.;[02] VERIFIED REPLACED;[03] VERIFIED REPLACED. QUALITY CONTROL PERFORMED A REVIEW OF THIS FAULT. C/W AUDIT PER MPM 52.02.02
